# SDR ASAA2014120109843

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,644 hours, 9,453 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE, LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  VERIFIED DEFECT, FOUND WINDOW HEAT CONTROL RT FRONT AC CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER IAW MM 20-60-01.
